Fatigue and Muscle Soreness? TRT?

LaserGoPewPew

Active member
Awards
2
  • Established
  • First Up Vote
when i began trt i didnt have any muscle soreness issues. thats was 15 months ago. about 6 months in i added some Primo to see if that would help with the FeelGood effect....towards the end of 2019 i was in great shape and felt good

something shifted about 6 months ago and i cant figure out what exactly. i began to get a lot of injection site soreness. it was really painful. random cramping began, And now i feel some general muscle soreness all over my body... some joint soreness too. . and that is without working out - its almost like a flu-with-chills feeling. this comes and goes

could this be TRT related?
 

Rebuild

Member
Awards
1
  • First Up Vote
when i began trt i didnt have any muscle soreness issues. thats was 15 months ago. about 6 months in i added some Primo to see if that would help with the FeelGood effect....towards the end of 2019 i was in great shape and felt good

something shifted about 6 months ago and i cant figure out what exactly. i began to get a lot of injection site soreness. it was really painful. random cramping began, And now i feel some general muscle soreness all over my body... some joint soreness too. . and that is without working out - its almost like a flu-with-chills feeling. this comes and goes

could this be TRT related?
Are you taking an AI?
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
when i began trt i didnt have any muscle soreness issues. thats was 15 months ago. about 6 months in i added some Primo to see if that would help with the FeelGood effect....towards the end of 2019 i was in great shape and felt good

something shifted about 6 months ago and i cant figure out what exactly. i began to get a lot of injection site soreness. it was really painful. random cramping began, And now i feel some general muscle soreness all over my body... some joint soreness too. . and that is without working out - its almost like a flu-with-chills feeling. this comes and goes

could this be TRT related?
hopefully you have talked to your doctor about this, if not you need to...
 

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
When you say flu-like symptoms, it reminds me of what happend to me when I had an allergic reaction to a certain blend. Every time I injected it (twice a week) I would feel horrible for 24hours. exactly like the second day of a flu. Tired,soreness,cold and hot, muscle hurting etc. I eventually switched gear 2 weeks after and it never happend again.
 

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Also, I feel like this if my estrogen gets too too high, but like really high which I hardly doubt could be your case on just trt.
 

LaserGoPewPew

Active member
Awards
2
  • Established
  • First Up Vote
When you say flu-like symptoms, it reminds me of what happend to me when I had an allergic reaction to a certain blend. Every time I injected it (twice a week) I would feel horrible for 24hours. exactly like the second day of a flu. Tired,soreness,cold and hot, muscle hurting etc. I eventually switched gear 2 weeks after and it never happend again.
Sounds like it ... weird feeling for sure
 

Pl4typu5

New member
Awards
1
  • First Up Vote
When you say flu-like symptoms, it reminds me of what happend to me when I had an allergic reaction to a certain blend. Every time I injected it (twice a week) I would feel horrible for 24hours. exactly like the second day of a flu. Tired,soreness,cold and hot, muscle hurting etc. I eventually switched gear 2 weeks after and it never happend again.
This happened to me also with a blend, took me a while to narrow it down to the test (or brand) then Switched to cyp and a different brand and everything normalised again.
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
When you say flu-like symptoms, it reminds me of what happend to me when I had an allergic reaction to a certain blend. Every time I injected it (twice a week) I would feel horrible for 24hours. exactly like the second day of a flu. Tired,soreness,cold and hot, muscle hurting etc. I eventually switched gear 2 weeks after and it never happend again.
i thought he was just using prescribed trt test?
 

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
This happened to me also with a blend, took me a while to narrow it down to the test (or brand) then Switched to cyp and a different brand and everything normalised again.
Nasty eh? Props on figuring it it made me scratch my head too.
 
Thread starter Similar threads Forum Replies Date
Anabolics 4
svtfocusman Bulking 1
Weight Loss 14
35 and Older 2
R3d Supplements 17

Similar threads


Top